University Links: Home Page | Site Map
Covenant University Repository

On the Existence of Periodic Solutions of Certain Third Order Non-Linear Differential Equations with Delay

Iyase, S.A . (1992) On the Existence of Periodic Solutions of Certain Third Order Non-Linear Differential Equations with Delay. Journal of the Nigerian Mathematical Society, 11 (1). pp. 27-35.

[img] PDF
Download (3768Kb)
Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mr Solomon Bayoko
Date Deposited: 15 Dec 2014 16:38
Last Modified: 15 Dec 2014 16:38
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/3074

Actions (login required)

View Item View Item